# SDR 2021F00257

- Difficulty date: September 20, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Aircraft: XAAMA
- Make and model: Boeing 737-800
- Aircraft serial: 36700
- Aircraft time: 36,059 hours, 13,064 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YY085223
- Condition: Leaking
- Location: Lt Eng Oil
- Part time: 33,275 hours, 12,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK BY LEFT ENGINE HEAT EXCHANGER OIL FUEL, DURING OVERNIGHT CHECK AT MEX STATION, DUE TO LEFT ENGINE OPERATIONAL TEST, IT WAS DETECTED AN OIL LEAK BY LEFT ENGINE HEAT EXCHANGER OIL FUEL. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING AN OIL LEAK BY LEFT ENGINE HEAT EXCHANGER OIL FUEL DURING LEFT ENGINE OPERATIONAL TEST; SO THE HEAT EXCHANGER OIL FUEL WAS REPLACED AND OPERATIONAL TEST WAS PERFORMED IAW AMM 79-21-02, TESTED CORRECT.
